Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Addendum to: ``On a problem of Turán about polynomials with curved majorants''


Author: Q. I. Rahman
Journal: Trans. Amer. Math. Soc. 168 (1972), 517-518
MSC: Primary 26A75; Secondary 30A06
DOI: https://doi.org/10.1090/S0002-9947-1972-0294587-7
Original Article: Trans. Amer. Math. Soc. 163 (1972), 447-455.
MathSciNet review: 0294587
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A75, 30A06

Retrieve articles in all journals with MSC: 26A75, 30A06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0294587-7
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society